# SDR AALA20050847

- Difficulty date: December 30, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - OVERHEAD EMERGENCY LIGHTS AT ROW 29 INOPERATIVE. CLEANED CONTACTS ON EMERGENCY LIGHT BATTERY PACKS FOR OVERHEAD EMERGENY LIGHTS AT ROW 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
